# SDR 20010416CW003

- Difficulty date: February 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: DAM33200A
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOUND COIL BURNED OUT.  BURNED ELECTRIC SMELL.
